# SDR AALA20140220008

- Difficulty date: February 20, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 65,275 hours, 33,634 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELP INFLIGHT DFW-SAN CREW REPORTED UNWANTED FUEL TRANSFER IN FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED ELP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED CHECK VLV FLUSH PROCEDURE.  OPERATED PUMPS & NO TRANSFER NOTED.  SYS GND CHECKED NORMAL OPERATION CLOSED.
